I'm 22 and had irregular periods since first stopping depo shot in 2009. I went thru two shots then I stopped and got back on depo November 2012 and my last shot was July 11,2013. During my second time on depo my periods has been VERY LIGHT to brown spotting. Since stopping depo I've only spotted a few times here & there from September 8th-27th 2013. My husband & I are not trying to have a baby but we're not preventing it either. We don't use any form of protection. I'm really concerned about what's going on because I've been having nausea, I threw up once so far, cramping and back pain. I've had this weird tingling in my uterus, constipation, & VERY GASSY. I've had brown spotting December 7th-8th so I took a pregnancy test on December 10th & 13th and it was negative. Now I'm having brown spotting again (December 20th) along with the symptoms. If there's any information you can help me with I REALLY APPRECIATE IT! Thank you!!!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.